# SDR CA080228011

- Difficulty date: February 27, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 19,030 hours
- Engine: Garrtt TPE3311
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 2752003042
- Condition: Missing
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE GEAR RETRACTION A "CLICKING" NOISE WAS HEARD FROM THE NOSE GEAR WHEELWELL.  THE ROLLER BEARING ON THE RT NOSE GEAR BELLCRANK WAS BROKEN AND ONLY THE INNER RACE REMAINED ON THE BOLT. THE BELLCRANK WAS REPLACED, GEARSWINGS CARRIED OUT AND AIRCRAFT RETURNED TO SERVICE (TC NR 20080228011)
